# SDR ABXA010584

- Difficulty date: November 13, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 48,490 hours, 40,584 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, ALTERNATE LONGITUDINAL TRIM RAN AWAY.  AUTOPILOT AND ALTERNATE TRIM CIRCUIT BREAKERS PULLED.  COULD NOT DUPLICATE ON GROUND.  REPLACED ALTERNATE TRIM BRAKE RELAY R20-14 AND UP AND DOWN RELAYS R20-12 AND R20-13 AS A PRECAUTION.  OPS CHECKED GOOD IAW DC-9 MM 27-40-00-2.
